# SDR ANCF2025061217

- Difficulty date: June 9, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N422AV
- Make and model: Airbus A319-115
- Aircraft serial: 4200
- Aircraft time: 43,346 hours, 21,599 cycles
- Engine time: 16,586 cycles
- Propeller: CFM565B73
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079113AC
- Part serial: 0954882
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 54,880 hours, 45,371 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: B

## Discrepancy

CAB PR 2 FAULT COME ON ECAM - IN ACCORDANCE WITH TSM 21-31-00.810-827-A CABIN PRESSURE CONTROLLER 1 AND 2 WERE REPLACED, TEST SATISFACTORY AND AMM 05-53-00-780-003-A PRESSURIZATION CHECK WAS PERFORMED SATISFACTORY
